# SDR DALA2019100705751

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 49,874 hours, 22,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMER. LIGHT AT SEAT 1C INOP.   FOUND LIGHT FIXTURE AT PAX SEAT 1C FWD INOPERATIVE.  REPLACED IAW AMM 33-51. OPS CHECKED NORMAL.
